MAUDE Adverse Event Report: BD CARIBE LTD. BD LUER-LOK¿ ACCESS DEVICE; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD LUER-LOK¿ ACCESS DEVICE; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 364902
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd luer-lok¿ access device there was insufficient blood flow through the device.The following information was provided by the initial reporter.The customer stated: "when using, blood cannot be drawn.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: d9: device available for evaluation: yes.D9: returned to manufacturer on: 2022-10-13.H.6.Investigation summary: bd received 1 used sample and 1 photo for investigation.The photo was reviewed and the customer¿s indicated failure mode for unable to draw with the incident lot was not observed.The customer sample was evaluated by visual examination and the indicated failure mode for unable to draw with the incident lot was not observed as all product specifications were met.Additionally, 12 retention samples from bd inventory were evaluated by visual examination, and 12 by leakage testing, and no issues were observed relating to unable to draw as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode unable to draw.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".

Brand Name
BD LUER-LOK¿ ACCESS DEVICE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15447857
Report Number2618282-2022-00057
Device Sequence Number18023066
Product Code JKA
UDI-Device Identifier50382903649025
UDI-Public50382903649025
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2024
Device Model Number364902
Device Catalogue Number36490200
Device Lot Number1158761
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date10/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown